I had vitamin B12 deficiency. My doctor advised me to have 10 injections. Now, my vitamin B12 is more than 2000. What should I do?
Welcome to icliniq.com.
I had gone through all the data posted.
Revert back with further doubts to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Query: Hi doctor,I did a test. I got my results that my erection transmitter is 2.99, testosterone is 4.459. vitamins E, K, and C are also slightly low. Could this be the reason I have premature ejaculation? At times, I also have a weak erection after one ejaculation. What should I take to treat these? Tha... Read Full >>
Answer: Hello, Welcome to icliniq.com. The premature ejaculation occurs due to anxiety and hyperexcitation in most individuals. Altered testosterone levels are not the cause of early discharge. If you have the problem of premature ejaculation, then drugs like Dapoxetine can be used to delay the ejaculati... Read Full
Query: Hello doctor, I have been taking Vitamin B medication for over one year and my Vitamin B12 level is very high, greater than 2000. What should I do to reduce the level? I am 27 years female. Please advise. Read Full >>
Answer: Hi, Welcome to icliniq.com. Vitamin B12 is a water-soluble vitamin. It means any excess of Vitamin B12 in the body shall be flushed out in urine. So just stop taking further vitamin supplements and the B12 level shall normalize. You can repeat the test after one month. Read Full
Query: Hi doctor, Three years back, I had the problem of unbalancing while walking. I never felt any dizziness or spinning of head. I just had a feeling that I will fall down. I consulted a doctor and he told me that it was due to vitamin B12 deficiency and also prescribed me few shots of Vitcofol. Initial... Read Full >>
Answer: Hello, Welcome to icliniq.com. I have read your problem in detail and have not found anything abnormal in your test reports (attachment removed to protect patient identity). I am not aware what were your values before you started taking these medicine. Have you had any fall? Are you suffering from a... Read Full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now